# SDR VQI20150318000008

- Difficulty date: February 24, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INBOUND, AN OIL ODOR DETECTED AT TOP OF DESCENT IN MAIN CABIN.  MAINTENANCE WAS CALLED OUT AND PERFORMED THE FOLLOWING:  PERFORMED 2 ENGINE RUN, 1 AT A TIME, 5 MINUTE RUN, EACH WITH BOTH PACKS ON NO SMELL NOTED.  TEST IAW 71-00-00.  OK FOR SERVICE.
